# SDR GAIA0084

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND AT AFT CARGO AFT DOOR INNER SKIN CORROSION WAS FOUND.  REPAIRED IAW SRM 51-40-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
